# SDR ASAA2019072730198

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,500 hours, 13,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE. GROUNDED - YES. LUBRICATED L1 DOOR REF AMM 12-25-11-640-801 OPS CHECK GOOD AT THIS TIME.
